# SDR DALA2019071604276

- Difficulty date: June 27, 2019
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DAMAGE TOLERANCE IS REQUIRED PER ERA 572017-14 SECTION II. CORRECTIVE ACTION: REMOVED RADOME AND ATTACH RING FOM. REINSTALL ON N/ROUTINE 242. FULL SCALE MAPPING/RUBBING OF REPAIR DOUBLER. REF ERA572017-14. (1144028)
